CASE REPORT
Year : 2020  |  Volume : 11  |  Issue : 4  |  Page : 140-141

Late-onset clozapine-induced agranulocytosis in a young woman with paranoid schizophrenia


1 Department of Pharmacology, Kasturba Medical College, Manipal Academy of Higher Education, Manipal, Karnataka, India
2 Department of Medicine, Kasturba Medical College, Manipal Academy of Higher Education, Manipal, Karnataka, India

Correspondence Address:
Sharath P Madhyastha
Assistant Professor, Department of Medicine, Kasturba Medical College, Manipal Academy of Higher Education, Manipal 576104, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jpp.JPP_29_20

Rights and Permissions

Treatment of schizophrenia has taken so many turns, and adverse effects of the drugs still continue to remain as a hurdle in the management. Clozapine is considered to be the better promising drug in the treatment of paranoid schizophrenia with minimal side effects. Clozapine-induced agranulocytosis is one adverse event that troubles clinicians, and it requires a vigilant eye to look for the signs. In the present study, the authors discuss a case which has developed agranulocytosis in the later stages of clozapine treatment.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed764    
    Printed12    
    Emailed0    
    PDF Downloaded137    
    Comments [Add]    

Recommend this journal